Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Repeated episodes of slight pain on the nerve in the eye with giddiness. MRI done, prescribed Naxdom. Remedy?

Hi, I am 32 years old.I have a slight pain on a nerve in the left or right eye( eyes checked -no sight issue) followed by giddiness.It has exaggerated due to sleepness nights (kids) ,tireness or sometimes heavy food.The frequency is atleast once or twice a month.I have gone through MRI brain but no clue.Doctors suggested Naxdom 500 but I fear the frequency(sideeffects) with which I need to take.Also How to get rid of it.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi.. Thanks for the query.
From the symptoms, you could be suffering form migraine attacks..
There are many triggering factors for the attacks like sleeplessness, improper food intake, intolerance to strong smell or taste or tension..
Best way to prevent attacks is to avoid triggering factors ( which may not be possible always)!!
You can take Naxdom when there is pain.
In case if you have frequent attacks, your physician may prescribe you some drugs like flunarizine, amytryptiline or sumatriptan which help to reduce the frequency and severity of episodes..
Try to have nutritious food to improve the general health.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor